Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 2351 - 2400 out of 5085
First Page
Previous Page
Page
45
Page
46
Page
47
Page
48
Page
49
Page
50
Page
51
Next Page
Last Page
2017
Podolsky, Jiri ; Svarc, Robert
; Steinbauer, Roland
et al. /
Penrose junction conditions extended: impulsive waves with gyratons
. In:
Physical Review D
. 2017 ; Vol. 96, No. 6.
Schmeiser, Christian ; Small, John-Victor ; Hauschild, Robert et al. /
Load Adaptation of Lamellipodial Actin Networks
. In:
Cell
. 2017 ; Vol. 171, No. 1. pp. 188-200.e16.
Bhatnagar, Gaurav ; Krattenthaler, Christian. /
Spiral determinants
. In:
Linear Algebra and Its Applications
. 2017 ; Vol. 529. pp. 374-390.
Stefanelli, Ulisse
. /
Stable carbon configurations
. In:
Bolletino dell Unione Matematica Italiana
. 2017 ; Vol. 10, No. 3. pp. 335-354.
Haynes, Alan ; Koivusalo, Henna. /
A randomized version of the Littlewood conjecture
. In:
Journal of Number Theory
. 2017 ; Vol. 178. pp. 201-207.
Baharev, Ali ; Domes, Ferenc ; Neumaier, Arnold. /
A robust approach for finding all well-separated solutions of sparse systems of nonlinear equations
. In:
Numerical Algorithms
. 2017 ; Vol. 76, No. 1. pp. 163-189.
Fendl, Hannes ; Neumaier, Arnold
; Schichl, Hermann
. /
Certificates of infeasibility via nonsmooth optimization
. In:
Journal of Global Optimization
. 2017 ; Vol. 69, No. 1. pp. 157–182.
Aceves Sanchez, Pedro ; Schmeiser, Christian. /
Fractional diffusion limit of a linear kinetic equation in a bounded domain
. In:
Kinetic and Related Models
. 2017 ; Vol. 10, No. 3. pp. 541-551.
Pinsker, Florian. /
Gaussian impurity moving through a Bose-Einstein superfluid
. In:
Physica B: Condensed Matter
. 2017 ; Vol. 521. pp. 36-42.
Bot, Radu Ioan
; Csetnek, Ernö Robert
. /
Levenberg-Marquardt dynamics associated to variational inequalities
. In:
Set-Valued and Variational Analysis
. 2017 ; Vol. 25, No. 3. pp. 569-589.
Nigsch, Eduard. /
Nonlinear generalized sections and vector bundle homomorphisms in Colombeau spaces of generalized functions
. In:
Mathematische Nachrichten
. 2017 ; Vol. 290, No. 13. pp. 1991–2008.
Cho, Yonggeun ; Fall, Mouhamed M. ; Hajaiej, Hichem et al. /
Orbital stability of standing waves of a class of fractional Schrödinger equations with Hartree-type nonlinearity
. In:
Analysis and Applications
. 2017 ; Vol. 15, No. 5. pp. 699-729.
Leitner, P. ; Lemmerer, B.
; Hanslmeier, A.
et al. /
Structure of the solar photosphere studied from the radiation hydrodynamics code ANTARES
. In:
Astrophysics and Space Science
. 2017 ; Vol. 362, No. 9.
Burghelea, Dan
; Haller, Stefan
. /
Topology of angle valued maps, bar codes and Jordan blocks
. In:
Journal of Applied and Computational Topology
. 2017 ; Vol. 1, No. 1. pp. 121-197.
Montanher, Tiago de Morais ; Domes, Ferenc
; Schichl, Hermann
et al. /
Using interval unions to solve linear systems of equations with uncertainties
. In:
BIT Numerical Mathematics
. 2017 ; Vol. 57, No. 3. pp. 901-926.
Bot, Radu Ioan
; Csetnek, Ernö Robert
. /
Proximal-gradient algorithms for fractional programming
. In:
Optimization: a journal of mathematical programming and operations research
. 2017 ; Vol. 66, No. 8. pp. 1383-1396.
Branding, Volker
. /
Some remarks on energy inequalities for harmonic maps with potential
. In:
Archiv der Mathematik
. 2017 ; Vol. 109, No. 2. pp. 151-165.
Breger, A.
; Ehler, M.
; Bogunovic, H. et al. /
Supervised learning and dimension reduction techniques for quantification of retinal fluid in optical coherence tomography images
. In:
Eye
. 2017 ; Vol. 31, No. 8. pp. 1212-1220.
Ahookhosh, Masoud ; Neumaier, Arnold. /
An optimal subgradient algorithm for large-scale bound-constrained convex optimization
. In:
Mathematical Methods of Operations Research
. 2017 ; Vol. 86, No. 1. pp. 123–147.
Saikia, Manjil P. /
Enumeration of domino tilings of an Aztec rectangle with boundary defects
. In:
Advances in Applied Mathematics
. 2017 ; Vol. 89. pp. 41-66.
Sakhnovych, Oleksandr. /
Hamiltonian Systems and Sturm—Liouville Equations: Darboux Transformation and Applications
. In:
Integral Equations and Operator Theory
. 2017 ; Vol. 88, No. 4. pp. 535-557.
Bokelmann, Götz
; Esterhazy, Sofi ; Mazzieri, Ilario et al. /
Insights into the modeling of seismic waves for the detection of underground cavities
. Book of abstracts 30 July-3 August 2017 : ICTCA 2017 Vienna: 13th International Conference on Theoretical and Computational Acoustics. editor / Manfred Kaltenbacher ; Piotr Borejko ; Florian Toth. 2. ed. Wien : TU Wien, 2017. pp. 111
Fischbacher, Johann ; Kovacs, Alexander ; Ozelt, Harald et al. /
On the limits of coercivity in permanent magnets
. In:
Applied Physics Letters
. 2017 ; Vol. 111.
Auzinger, Winfried ; Hofstätter, Harald ; Koch, Othmar et al. /
Reduced Order of the Local Error of Splitting for Parabolic Problems
. In:
AIP Conference Proceedings
. 2017 ; Vol. 1863, No. 1.
Dorner, Christian
; Götz, Stefan
. /
Schöne neue Mathewelt - eine Klarstellung
. In:
Mitteilungen der Gesellschaft für Didaktik der Mathematik
. 2017 ; No. 103. pp. 26-29.
Branding, Volker
. /
On the full bosonic string from Minkowski space to Riemannian manifolds
. In:
Journal of Mathematical Analysis and Applications
. 2017 ; Vol. 451, No. 2. pp. 858-872.
Mattes, Josef. /
Meta-analysis of Positive Psychology Correlates of Mindfulness Facets
. Fifth World Congress on Positive Psychology, Montreal, Canada.
Mattes, Josef. /
Positive Psychology and the Moving Body
. Fifth World Congress on Positive Psychology, Montreal, Canada.
Baharev, Ali ; Neumaier, Arnold
; Schichl, Hermann
. /
Failure Modes of Tearing and a Novel Robust Approach
. In:
Linköping Electronic Conference Proceedings
. 2017 ; No. 132. pp. 353-362.
Friedrich, Manuel. /
A Derivation of Linearized Griffith Energies from Nonlinear Models
. In:
Archive for Rational Mechanics and Analysis
. 2017 ; Vol. 225, No. 1. pp. 425-467.
Neretin, Yurii. /
The Whishart–Pickrell Distributions and Closures of Group Actions
. In:
Zapiski Nauchn. Sem. POMI RAN
. 2017 ; Vol. 224, No. 2. pp. 328-334.
Mauser, Norbert
; Stimming, Hans-Peter
; Zhang, Yong. /
A novel nonlocal potential solver based on nonuniform FFT for efficient simulation of the Davey-Stewartson equations
. In:
ESAIM: Mathematical Modelling and Numerical Analysis
. 2017 ; Vol. 51, No. 4. pp. 1527-1538.
Komech, Alexander ; Merzon, A E. /
Asymptotic completeness of scattering in the nonlinear Lamb system for nonzero mass
. In:
Russian Journal of Mathematical Physics
. 2017 ; Vol. 24, No. 3. pp. 336–346.
Neumaier, Arnold. /
Bounding basis reduction properties
. In:
Designs, Codes and Cryptography
. 2017 ; Vol. 84, No. 1-2. pp. 237–259.
Auzinger, Winfried ; Kassebacher, Thomas ; Koch, Othmar et al. /
Convergence of a Strang Splitting Finite Element Discretization for the Schrödinger-Poisson Equation
. In:
ESAIM: Mathematical Modelling and Numerical Analysis
. 2017 ; Vol. 51, No. 4. pp. 1245-1278.
Burtscher, Annegret
; Donninger, Roland
. /
Hyperboloidal evolution and global dynamics for the focusing cubic wave equation
. In:
Communications in Mathematical Physics
. 2017 ; Vol. 353, No. 2. pp. 549–596.
Dörfler, Monika
; Faulhuber, Markus
. /
Multi-Window Weaving Frames
. Paper presented at International Conference on Sampling Theory and Applications 2017, Estonia.
Bommier Hato, Helene ; Youssfi, El Hassan ; Zhu, Kehe. /
Sarason’s Toeplitz product problem for a class of Fock spaces
. In:
Bulletin des Sciences Mathematiques
. 2017 ; Vol. 141, No. 5. pp. 408 -442.
Czichowsky, Christoph ; Schachermayer, Walter ; Yang, Junjian. /
Shadow prices for continuous processes
. In:
Mathematical Finance: an international journal of mathematics, statistics and financial economics
. 2017 ; Vol. 27, No. 3. pp. 623-658.
Hittmeir, Sabine
; Ranetbauer, Helene ; Schmeiser, Christian et al. /
Derivation and analysis of continuum models for crossing pedestrian traffic
. In:
Mathematical Models and Methods in Applied Sciences
. 2017 ; Vol. 27, No. 7. pp. 1301-1325.
Constantin, Adrian
; Monismith, Stephen G. /
Gerstner waves in the presence of mean currents and rotation
. In:
Journal of Fluid Mechanics
. 2017 ; Vol. 820. pp. 511-528.
Schneider, Carsten ; Sulzgruber, Robin. /
Asymptotic and exact results on the complexity of the Novelli—Pak—Stoyanovskii algorithm
. In:
Electronic Journal of Combinatorics
. 2017 ; Vol. 24, No. 2.
Martin, Alexandre. /
Complexes of groups and geometric small cancellation over graphs of groups
. In:
Bulletin de la Société Mathématique de France
. 2017 ; Vol. 145, No. 2. pp. 193-223.
Baharev, Ali
; Schichl, Hermann
; Rév, Endre. /
Computing the noncentral-F distribution and the power of the F-test with guaranteed accuracy
. In:
Computational Statistics
. 2017 ; Vol. 32, No. 2. pp. 763–779.
Li, Xinpeng ; Lin, Yiqing. /
Generalized Wasserstein distance and weak convergence of sublinear expectations
. In:
Journal of Theoretical Probability
. 2017 ; Vol. 30, No. 2. pp. 581-593.
Schichl, Hermann
; Domes, Ferenc ; Montanher, Tiago de Morais et al. /
Interval unions
. In:
BIT Numerical Mathematics
. 2017 ; Vol. 57, No. 2. pp. 531–556.
Krattenthaler, Christian. /
Music AND Mathematics? Personal Views on a Difficult Relationship
. In:
European Mathematical Society Newsletter
. 2017 ; Vol. 6, No. 104. pp. 41-54.
Quirchmayr, Ronald. /
On Irrotational Flows Beneath Periodic Traveling Equatorial Waves
. In:
Journal of Mathematical Fluid Mechanics
. 2017 ; Vol. 19, No. 2. pp. 283-304.
Bot, Radu Ioan
; Csetnek, Ernö Robert
. /
Penalty schemes with inertial effects for monotone inclusion problems
. In:
Optimization: a journal of mathematical programming and operations research
. 2017 ; Vol. 66, No. 6. pp. 965-982.
Hermisson, Joachim
; Pennings, Pleuni S. /
Soft sweeps and beyond: understanding the patterns and probabilities of selection footprints under rapid adaptation.
In:
Methods in Ecology and Evolution
. 2017 ; Vol. 8, No. 6. pp. 700-716.
Showing entries 2351 - 2400 out of 5085
First Page
Previous Page
Page
45
Page
46
Page
47
Page
48
Page
49
Page
50
Page
51
Next Page
Last Page
Research